# SDR TRBA2007009

- Difficulty date: March 19, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING POST FLIGHT CREW NOTED STAIR EMERGENCY LIGHT INOPERATIVE.  REPOSITIONED CENTER ENTRANCE LIGHT BULB IAW JIC 33-20-00.  TESTED SATISFACTORY.  (K)
